MathSciNet Relay Station
MathSciNet bibliographic data
MR1233668 47B37 (44A60 47A57 47B20)
Curto, Raúl E.; Fialkow, Lawrence A. Recursively generated weighted shifts and the subnormal completion problem. Integral Equations Operator Theory 17 (1993), no. 2, 202–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement